# SDR CALA2023033100952

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737-900ER
- Aircraft serial: 42195
- Aircraft time: 24,747 hours, 8,989 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: NA
- Condition: Inoperative
- Location: Battery Pack Mo1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEATS 15, 20, 21 EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK MO1694, EMERGENCY LIGHTS TEST OK.  PARTS USED:  99-3351-3-0015,QTY :1 EMERGENCY LITE CHECKS OK
